Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 54, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 22, 2012, 5:45 PM EDT for Hernando County, Pasco County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2012, 5:45 PM EDT (21:45 UTC)
- Expired
- Jul 22, 2012, 6:06 PM EDT
- In force
- 21 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hernando County, FL, Pasco County, FL
The radar
The Tampa radar (KTBW), 83 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2174 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756
WUUS52 KTBW 222145
SVRTBW
FLC053-101-222215-
/O.NEW.KTBW.SV.W.0054.120722T2145Z-120722T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
545 PM EDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PASCO COUNTY IN WEST CENTRAL FLORIDA...
HERNANDO COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 615 PM EDT.
* AT 538 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SHADY HILLS...OR NEAR
SPRING HILL...AND MOVING WEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUDSON...HERNANDO BEACH...ARIPEKA...BAYONET POINT AND JASMINE
ESTATES.
LAT...LON 2832 8274 2837 8272 2841 8272 2844 8268
2847 8269 2849 8268 2850 8269 2855 8266
2855 8245 2827 8250 2828 8275
TIME...MOT...LOC 2146Z 081DEG 16KT 2837 8261
$$2 follow-up statements
993
WWUS52 KTBW 222153
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
553 PM EDT SUN JUL 22 2012
FLC053-101-222215-
/O.CON.KTBW.SV.W.0054.000000T0000Z-120722T2215Z/
PASCO FL-HERNANDO FL-
553 PM EDT SUN JUL 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN HERNANDO AND WESTERN PASCO COUNTIES...
AT 548 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR HUDSON...MOVING WEST AT 25 MPH.
LAT...LON 2832 8274 2837 8272 2841 8272 2844 8268
2847 8269 2849 8268 2850 8269 2855 8266
2855 8245 2827 8250 2828 8275
TIME...MOT...LOC 2153Z 078DEG 23KT 2836 8272
$$479
WWUS52 KTBW 222206
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
606 PM EDT SUN JUL 22 2012
FLC053-101-222215-
/O.CAN.KTBW.SV.W.0054.000000T0000Z-120722T2215Z/
PASCO FL-HERNANDO FL-
606 PM EDT SUN JUL 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HERNANDO AND
WESTERN PASCO COUNTIES IS CANCELLED...
THE STORM HAS MOVED OFFSHORE...BUT STRONG GUSTY WINDS AND HEAVY RAIN
WILL PERSIST THROUGH 630 PM.
LAT...LON 2832 8274 2837 8272 2841 8272 2844 8268
2847 8269 2849 8268 2850 8269 2855 8266
2855 8245 2827 8250 2828 8275
TIME...MOT...LOC 2205Z 078DEG 23KT 2834 8280
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:55 PM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jul 22, 1:55 PM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 155 PM EDT SUN JUL 22 2012 ...A FEW STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON... .SYNOPSIS... OVER THE REGION EARLY THIS AFTERNOON...DEEP LAYER RIDGING IN THE ATLANTIC - WITH AN AXIS ALONG 30 NORTH LATITUDE - REACHED WEST ACROSS THE SE U.S. AND FL INTO THE EAST GULF. ABUNDANT MOISTURE WAS SURGING ALONG THE SOUTH AND SW PERIPHERY OF THIS RIDGE...AHEAD OF A COUPLE OF TROPICAL WAVES - THE FIRST OVER THE BAHAMAS AND THE SECOND IN THE EAST CARIBBEAN - NEAR LONGITUDE 66/68 WEST. && .SHORT TERM (TONIGHT-TUESDAY)... STORMS ARE NOW FORMING OVER THE CENTRAL INTERIOR AND THE FAR SOUTH...EARLIER THAN YESTERDAY. INCREASING MOISTURE ALONG WITH SOME COOLER TEMPERATURES AND STEEPER LAPSE RATES ALOFT WILL RESULT IN STRONG STORMS THAT MAY APPROACH SEVERE LIMITS. THE GREATEST THREATS WILL BE DEADLY CLOUD TO GROUND LIGHTNING...POSSIBLY DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. THE FORECAST FOR THE NEXT COUPLE OF DAY REMAINS PRETTY MUCH UN-CHANGED. THE MID AND UPPER RIDGING SLOWLY SLIDES EAST LEAVING A WEAKNESS ALOFT THE AREA. MEANWHILE THE SURFACE RIDGE AXIS SHIFTS SOUTH TO CENTRAL FL BY TUE...WITH THE TROPICAL WAVES TREKKING ACROSS THE AREA THIS AFTERNOON/TONIGHT AND AGAIN MON. ADEQUATE MOISTURE WILL BE IN PLACE TO SUPPORT SCATTERED TO NUMEROUS SHOWERS AND STORMS...WITH THE HIGHEST ODDS IN THE AFTERNOONS AND EARLY EVENINGS. BY TUE THE SECOND WAVE HAS REACHED GULF WATERS WITH MOISTURE ACROSS THE AREA DECREASING..SUPPORTING ONLY SCATTERED SHOWERS AND STORMS. TEMPERATURES WILL BE AROUND TO SLIGHTLY BELOW NORMAL. THE SURFACE RIDGE AXIS TO THE NORTH WILL KEEP EASTERLY FLOW STRONG ENOUGH TO PRECLUDE ANY SIGNIFICANT SEA BREEZES THROUGH MON. THEN AS THE RIDGE AXIS SETTLES SOUTH TUE THE GRADIENT WILL RELAX AND ALLOW BETTER CHANCES FOR A SEA BREEZE. && .AVIATION...SHOWERS AND STORMS HAVE DEVELOPED EARLIER TODAY AND ARE PUSHING WESTWARD ACROSS THE PENINSULA. HAVE INCLUDED TEMPOS FOR TSRA AT ALL SITES. EXPECTING GREATER COVERAGE TO DEVELOP ALONG THE COAST LATER THIS AFTERNOON. TSRA SHOULD BE DIMINISHING AFTER SUNSET WITH VFR EXPECTED TO PERSIST OVERNIGHT. WITH A TROPICAL WAVE SHIFTING ACROSS THE AREA THROUGH TOMORROW... EXPECTING STORMS TO DEVELOP EARLIER TOMORROW. && .MARINE... SOUTHEAST WINDS WITH 15KT/3 FT OR LESS THROUGH LATE MON AS A COUPLE OF TROPICAL WAVE MOVE ALONG THE SOUTH SIDE OF A RIDGE NORTH OF THE AREA. THIS RIDGE SINKS DOWN OVER THE AREA TUE AND HANGS OUT THERE WITH LIGHTER WINDS AND MORE SOUTHERLY TO SOUTHWESTERLY. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS FOR THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... TPA 76 88 76 90 / 30 70 40 40 FMY 75 89 75 91 / 30 70 30 30 GIF 75 89 75 92 / 20 70 30 40 SRQ 75 88 75 90 / 40 70 40 40 BKV 73 89 73 91 / 30 70 40 40 SPG 78 88 78 90 / 40 70 40 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...09/RUDE LONG TERM...24/COLSON AVIATION...20/BARRON
Hazardous weather outlook, Jul 22, 5:50 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 550 AM EDT SUN JUL 22 2012 FLZ039-042-043-048>052-055>057-060>062-065-221600- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 550 AM EDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A TROPICAL WAVE MOVES INTO THE AREA. A FEW STRONG TO POSSIBLY SEVERE STORMS WILL OCCUR...WITH LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS AND DEADLY CLOUD TO GROUND LIGHTNING POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH A TROPICAL WAVE MONDAY. THE WAVE WILL THEN BE MOVING OUT WITH SOME DRIER AIR FILTERING INTO THE AREA TUESDAY AND THROUGH THE REST OF THE WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING STORMS POSSIBLE. DEADLY LIGHTNING...STRONG GUSTY WINDS AND LOCALLY HEAVY RAINS WILL BE THE MAIN HAZARDS WITH THE STORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Jul 22, 4:14 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
414 PM EDT SUN JUL 22 2012
FLZ051-052-055>057-060>062-222100-
DE
SOTO-HARDEE-HIGHLANDS-POLK-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-
414 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR DESOTO...
EASTERN HILLSBOROUGH...EASTERN MANATEE...EASTERN SARASOTA...HARDEE...
HIGHLANDS...NORTHEASTERN CHARLOTTE AND POLK COUNTIES FOR STRONG
THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 500 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED 9 MILES SOUTH OF CREWSVILLE...OR 11
MILES WEST OF LAKE PLACID...MOVING WEST AT 35 MPH WILL AFFECT
CREWSVILLE...SWEETWATER...ZOLFO SPRINGS AND LIMESTONE.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS.
&&
LAT...LON 2758 8115 2753 8120 2749 8120 2748 8117
2703 8135 2705 8238 2822 8205 2795 8133
2792 8130 2787 8130 2785 8123 2782 8120
2765 8112
TIME...MOT...LOC 2014Z 104DEG 31KT 2731 8156Local storm report, Jul 22, 4:17 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
417 PM EDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND GST SARASOTA BRADENTON AIRP 27.40N 82.55W
07/22/2012 M42 MPH MANATEE FL ASOS
SARASOTA BRADENTON AIRPORT MEASURED A 36 KNOT
THUNDERSTORM WIND GUST.
0407 PM TSTM WND GST SAINT PETERSBURG 27.77N 82.63W
07/22/2012 M77 MPH PINELLAS FL ASOS
ASOS AS SAINT PETERSBURG ALBERT WHITTED AIRPORT MEASURED
A 67 KNOT THUNDERSTORM WIND GUST.
&&
FLEMINGSpecial weather statement, Jul 22, 4:58 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
458 PM EDT SUN JUL 22 2012
FLZ050>052-222145-
POLK-HILLSBOROUGH-PINELLAS-
458 PM EDT SUN JUL 22 2012
...STRONG THUNDERSTORMS WILL AFFECT EASTERN PINELLAS...HILLSBOROUGH
AND NORTHWESTERN POLK COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM HILLSBOROUGH RIVER STATE PARK TO
WIMAUMA...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PLANT CITY
TO 8 MILES SOUTH OF FISH HAWK...MOVING WEST AT 25 MPH...WILL AFFECT
PLANT CITY AIRPORT...VALRICO...BLOOMINGDALE AND LITHIA SPRINGS STATE
PARK...UNTIL 545 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
&&
LAT...LON 2793 8269 2789 8259 2784 8258 2787 8254
2793 8254 2793 8257 2796 8256 2796 8266
2797 8267 2798 8262 2800 8268 2817 8264
2817 8211 2820 8210 2766 8222 2767 8254
2771 8262 2768 8274
TIME...MOT...LOC 2058Z 093DEG 20KT 2811 8222 2775 8230Special weather statement, Jul 22, 5:19 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
519 PM EDT SUN JUL 22 2012
FLZ050-051-222200-
HILLSBOROUGH-PINELLAS-
519 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
HILLSBOROUGH AND SOUTHEASTERN PINELLAS COUNTIES FOR A STRONG
THUNDERSTORM WITH STRONG WIND GUSTS VALID UNTIL 600 PM EDT...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR GIBSONTON...OR 8 MILES SOUTHEAST OF
TAMPA...MOVING WEST AT 20 MPH WILL AFFECT CHANNELSIDE...UNIVERSITY OF
TAMPA...PALM RIVER AND SOHO.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2792 8263 2788 8258 2784 8258 2787 8254
2793 8254 2794 8257 2795 8236 2777 8234
2775 8249 2779 8243 2781 8245 2782 8241
2783 8244 2789 8241 2792 8248 2781 8247
2784 8256 2773 8262 2770 8274 2793 8277
TIME...MOT...LOC 2119Z 083DEG 19KT 2785 8245Local storm report, Jul 22, 5:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
526 PM EDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST BROOKSVILLE 28.55N 82.39W
07/22/2012 E48 MPH HERNANDO FL ASOS
THE ASOS AT BROOKSVILLE MEASURED A 42 KNOT THUNDERSTORM
WIND GUST.
&&
FLEMINGSpecial weather statement, Jul 22, 5:30 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
530 PM EDT SUN JUL 22 2012
FLZ039-042-043-048-049-222230-
SUMTER-LEVY-CITRUS-HERNANDO-PASCO-
530 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CITRUS...
NORTHEASTERN PASCO...NORTHERN HERNANDO...SOUTH CENTRAL LEVY AND
SUMTER COUNTIES FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID
UNTIL 630 PM EDT...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 16 MILES
EAST OF THE VILLAGES TO THE GREEN SWAMP...MOVING WEST AT 30 MPH AND
WILL AFFECT THE GREEN SWAMP...TARRYTOWN...ADAMSVILLE AND WILDWOOD.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2911 8279 2911 8253 2904 8251 2906 8247
2902 8242 2901 8236 2896 8230 2896 8195
2838 8195 2834 8202 2852 8217 2853 8266
2888 8274 2890 8270 2897 8276
TIME...MOT...LOC 2130Z 088DEG 28KT 2898 8181 2841 8203The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:18 PM EDT | Special Marine Warning | TBW | 57 min | |
| Jul 21, 8:21 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Sumter | 54 min |
| Jul 21, 8:54 PM EDT | Special Marine Warning | TBW | 66 min | |
| Jul 22, 2:41 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee | 49 min |
| Jul 22, 2:50 PM EDT | Severe Thunderstorm Warning | TBW | DeSoto, Hardee, Highlands, Polk | 40 min |
| Jul 22, 2:53 PM EDT | Special Marine Warning | TBW | 67 min | |
| Jul 22, 2:54 PM EDT | Special Weather Statement | TBW | Charlotte | 51 min |
| Jul 22, 3:01 PM EDT | Special Weather Statement | TBW | Polk | 44 min |
| Jul 22, 3:17 PM EDT | Special Weather Statement | TBW | Highlands | 43 min |
| Jul 22, 3:28 PM EDT | Special Weather Statement | TBW | Manatee, Polk, Sarasota | 47 min |
| Jul 22, 3:32 PM EDT | Special Marine Warning | TBW | 118 min | |
| Jul 22, 3:43 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 32 min |
| Jul 22, 3:56 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 34 min |
| Jul 22, 4:08 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 37 min |
| Jul 22, 4:14 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Highlands, Polk | 46 min |
| Jul 22, 4:41 PM EDT | Special Marine Warning | TBW | 64 min | |
| Jul 22, 4:55 PM EDT | Special Marine Warning | TBW | 95 min | |
| Jul 22, 4:58 PM EDT | Special Weather Statement | TBW | Hillsborough | 47 min |
| Jul 22, 5:15 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Pasco, Pinellas | 30 min |
| Jul 22, 5:19 PM EDT | Special Weather Statement | TBW | Hillsborough | 41 min |
| Jul 22, 5:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| Jul 22, 5:30 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Sumter | 60 min |
| Jul 22, 6:26 PM EDT | Special Marine Warning | TBW | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.